Alert archive / Kentucky / Flash Flood Warnings in 2016

Flash Flood Warning 12, NWS Louisville, KY

May 26, 2016Logan County, Simpson County, Warren County, Kentucky

NWS Louisville, KY issued this flash flood warning at May 26, 2016, 3:43 PM CDT for Logan County, Simpson County, Warren County, Kentucky. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 3:43 PM CDT (20:43 UTC)
Expired
May 26, 2016, 6:45 PM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Logan County, KY, Simpson County, KY, Warren County, KY

The radar

The Nashville radar (KOHX), 54 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 4:15 PM CDTFLOOD5 Ne Prices Mill, KYKY 100 W FLOODED IN SIMPSON COUNTY.
May 26, 4:15 PM CDTFLASH FLOOD5 Ne Prices Mill, KYKY 100 W FLOODED IN SIMPSON COUNTY.
May 26, 5:35 PM CDTFLOOD3 Nne Providence, KYHARRIS SCHOOL ROAD AND SULPHUR SPRING CHURCH ROAD CLOSED DUE TO FLOODING. ADDITIONAL ROADS ARE CLOSED THROUGHOUT THE WESTERN PART OF THE COUNTY DUE TO FLOODING.
May 26, 5:35 PM CDTFLASH FLOOD3 Nne Providence, KYHARRIS SCHOOL ROAD AND SULPHUR SPRING CHURCH ROAD CLOSED DUE TO FLOODING. ADDITIONAL ROADS ARE CLOSED THROUGHOUT THE WESTERN PART OF THE COUNTY DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
265 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

051 
WGUS53 KLMK 262043
FFWLMK
KYC141-213-227-262345-
/O.NEW.KLMK.FF.W.0012.160526T2043Z-160526T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN WARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
  SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN LOGAN COUNTY IN CENTRAL KENTUCKY...

* UNTIL 645 PM CDT

* AT 343 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ADAIRVILLE...WOODBURN...LICKSKILLET...HARDCASTLE...NEOSHEO...OAKVILLE...
  SCHLEY...PEDEN MILL...CAVE SPRINGS AND ALVATON.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA AS NEW THUNDERSTORMS CROSS THE REGION IN THE NEXT HOUR
OR TWO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3665 8659 3664 8706 3669 8706 3680 8699
      3681 8666 3702 8619 3679 8638 3678 8641
      3665 8642 3665 8651 3663 8656

$$

RJS
2 follow-up statements
528 
WGUS73 KLMK 262128
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM CDT THU MAY 26 2016

KYC141-213-227-262345-
/O.CON.KLMK.FF.W.0012.000000T0000Z-160526T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN KY-SIMPSON KY-LOGAN KY-
428 PM CDT THU MAY 26 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHERN WARREN...SIMPSON AND SOUTHERN LOGAN COUNTIES...

AT 425 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA HAVE CAUSED
AROUND TWO INCHES OF RAIN TO HAVE FALLEN ALREADY. THESE RAINS HAVE
CAUSED SEVERAL WATERS TO BE CLOSED DUE TO HIGH WATER.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ADAIRVILLE...WOODBURN...LICKSKILLET...HARDCASTLE...NEOSHEO...OAKVILLE...
SCHLEY...PEDEN MILL...CAVE SPRINGS AND ALVATON.

SCATTERED THUNDERSTORMS CONTINUE OVER THE WARNED AREA AND WILL BRING
AN ADDITIONAL ONE TO TWO INCHES OF RAIN OVER THE NEXT COUPLE OF
HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3665 8659 3664 8706 3669 8706 3680 8699
      3681 8666 3702 8619 3679 8638 3678 8641
      3665 8642 3665 8651 3663 8656

$$

RJS
188 
WGUS73 KLMK 262245
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 PM CDT THU MAY 26 2016

KYC141-213-227-262345-
/O.CON.KLMK.FF.W.0012.000000T0000Z-160526T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN KY-SIMPSON KY-LOGAN KY-
545 PM CDT THU MAY 26 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHERN WARREN...SIMPSON AND SOUTHERN LOGAN COUNTIES...

AT 534 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ALONG
SEVERAL LOW WATER CROSSINGS IN SIMPSON COUNTY. RADAR ESTIMATES THAT
TO FOUR INCHES OF RAIN HAVE ALREADY FALLEN. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ADAIRVILLE...WOODBURN...LICKSKILLET...HARDCASTLE...NEOSHEO...OAKVILLE...
SCHLEY...PEDEN MILL...CAVE SPRINGS AND ALVATON.

THE HEAVIEST THUNDERSTORMS HAVE ENDED...BUT SOME MODERATE RAINFALL
WITH AN ADDITIONAL QUARTER TO HALF INCH OF ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3665 8659 3664 8706 3669 8706 3680 8699
      3681 8666 3702 8619 3679 8638 3678 8641
      3665 8642 3665 8651 3663 8656

$$

RJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 26, 1:55 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 26, 1:55 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
255 PM EDT THU MAY 26 2016

.SHORT TERM (Now through Friday Night)...
Issued at 250 PM EDT Thu May 26 2016

Main forecast concern is convection currently tracking across the
area this afternoon, and chances again tomorrow as we remain in a
more summer-like pattern.

Latest analysis showed upper level ridging over the southeast US
while a trough remained across the central Plains. Impulses lifting
out of Texas northeast toward the lower Great Lakes have sparked
several complexes of showers/storms on the periphery. One line of
storms originated out of Missouri/Illinois and has tracked all day
toward the I-65 corridor.

Dewpoints in the 60s to near 70 combined with brief clearing earlier
today resulted in 2000 to near 3000 J/kg of SBCAPE, especially south
of the KY parkways to the TN border. Shear environment is weak to
modest at best, but just enough to sustain some organization across
the south.

The threats likely for our area are marginal severe hail and wind
gust but more likely to be torrential rainfall and potential for
flash flooding. With the slow moving convection, anomalously high
PWATs and convection becoming more west/east oriented, training
cells may pose a flash flood risk around and nearby the Bowling
Green metro area through the evening.

Expect a gradual decrease in coverage and intensity of convection
later this evening, giving way to slight chances for the overnight.
Will have to monitor the potential for fog in the favored areas that
see plenty of rain, especially if clouds clear out. Look for
mild/muggy lows in the 60s to near 70.

For Friday, forecast guidance seems to favor a drier day, especially
along/east of I-65. The best storm activity looks to be further to
the west, so will maintain 10 to 20 percent chances. As a result,
bumped up highs a degree or two and some areas may push 90 if indeed
the area remains dry.

.LONG TERM (Saturday through Thursday)...
Issued at 255 PM EDT Thu May 26 2016

On Saturday, a more pronounced upper level shortwave trough will
swing through the Upper Midwest and lower Great Lakes. The 26.12z
guidance shows impulses passing closer to the area and with the
better dynamics aloft and a continuation of the juicy air mass,
precipitation chances were nudged up in the 50 to 60 percent range.
Still not expecting an all-day washout, but just greater coverage of
showers/storms across the area during the afternoon hours.

Sunday into most of next week the upper level pattern flattens out
across the area and generally there's a lack of shortwaves moving
through the flow. This may lend toward a drier and warmer period of
weather for the region. Tried to incorporate opportunities for dry
days or nights, but again confidence is limited in this summer-like
pattern.

The other issue is the evolution and eventual track of a potential
tropical system off the Carolina coast this weekend into early next
week. Whether this acts to suppress convection on the northwest
side, or enhance moisture/convection across our eastern areas is the
wild card.

Temperatures through the long term will continue to run above normal
with highs in the 80s and lows in the 60s.

&&

.AVIATION (18Z TAF Update)...
Issued at 1245 PM EDT Thu May 26 2016

Well...line of storms from HNB to along the Western KY Parkway
pushing eastward and is the main story of first 12 hours of the
forecast. This moving eastward at 30 to 35 mph.  Mesoscale processes
during the afternoon sunshine will allow the storms to maintain
themselves into the SDF area by 1830z.

Scattered storms have developed along old outflow boundaries across
the BWG area, and will have VCTS this afternoon with better
instability in the warm sector.

The HRR takes the precip eastward into the Bluegrass Region around
22z, if in fact it maintains itself. Will be nowcasting LEX TAF.
Surface winds today will be south to southwest around 10 kts with
gusts 10-20 except in storms where gust up to 35 mph are possible.
HNB just had a gust to 36 mph.

Any storms should weaken later this evening with VFR conditions.
However, there could be some light fog developing at BWG and
LEX around daybreak.

Forecast is much drier for Friday with only isolated convection
around the CWA.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........ZT
Long Term.........ZT
Aviation..........JDG
Hazardous weather outlook, May 26, 2:15 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT THU MAY 26 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-271915-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
315 PM EDT THU MAY 26 2016 /215 PM CDT THU MAY 26 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL TRACK ACROSS PORTIONS OF THE AREA THROUGH LATE
EVENING. WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED BUT STORMS
WILL BE CAPABLE OF PRODUCING FLASH FLOODING...GUSTY
WINDS...HAIL...AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH
WEDNESDAY. THE STORMS COULD PRODUCE BRIEF HEAVY RAINFALL...GUSTY
WINDS...AND CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

ZT

In the hours before

Special weather statement, May 26, 2:44 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 PM CDT THU MAY 26 2016

KYZ062>064-070>074-076-077-262015-
HART-METCALF-ADAIR-WARREN-EDMONSON-SIMPSON-LOGAN-GREEN-BARREN-ALLEN-
244 PM CDT THU MAY 26 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WARREN...
SOUTHERN GREEN...SIMPSON...SOUTHERN LOGAN...SOUTHEASTERN HART...
METCALFE...BARREN...SOUTHEASTERN EDMONSON...ALLEN AND WEST CENTRAL
ADAIR COUNTIES...

AT 244 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF EDMONTON TO 8 MILES NORTHEAST OF
SPRINGFIELD...AND MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...GLASGOW...SCOTTSVILLE...EDMONTON...MOUNT VICTOR...MEMPHIS
JUNCTION...THREE SPRINGS...MONROE...HORSE CAVE AND CAVE CITY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3665 8659 3665 8682 3671 8703 3728 8573
      3716 8530 3693 8558 3665 8640 3665 8651
      3663 8656
TIME...MOT...LOC 1944Z 294DEG 36KT 3704 8572 3662 8681

KJD
Special weather statement, May 26, 2:49 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
349 PM EDT THU MAY 26 2016

KYZ064>066-077-262015-
ADAIR-CASEY-GREEN-TAYLOR-
349 PM EDT THU MAY 26 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CASEY...EAST
CENTRAL GREEN...NORTHEASTERN ADAIR AND TAYLOR COUNTIES...

AT 349 PM EDT/249 PM CDT/...A STRONG THUNDERSTORM WAS OVER
CAMPBELLSVILLE...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CAMPBELLSVILLE...GREENSBURG...CRESTON...SPURLINGTON...NEATSVILLE...SALOMA...
ARISTA...RHEBER...ELLA AND BASS.

LAT...LON 3723 8554 3744 8542 3737 8494 3714 8507
      3710 8511
TIME...MOT...LOC 1949Z 290DEG 27KT 3731 8537

KJD
Local storm report, May 26, 2:52 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
352 PM EDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HEAVY RAIN       1 SE PLUM SPRINGS       37.01N 86.37W
05/26/2016  M2.18 INCH       WARREN             KY   MESONET

            MEASURED AT THE PSPG KENTUCKY MESONET
            STATION NORTHEAST OF BOWLING GREEN

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, May 26, 3:13 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM CDT THU MAY 26 2016

KYZ064-070>077-081-262045-
METCALF-ADAIR-CUMBERLAND-WARREN-MONROE-SIMPSON-LOGAN-GREEN-BARREN-
ALLEN-
313 PM CDT THU MAY 26 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
WARREN...SOUTH CENTRAL GREEN...SIMPSON...SOUTH CENTRAL LOGAN...
MONROE...METCALFE...BARREN...ALLEN...SOUTHWESTERN ADAIR AND
CUMBERLAND COUNTIES...

AT 313 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR COLUMBIA TO NEAR CROSS PLAINS...AND MOVING SOUTH
AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
GLASGOW...SCOTTSVILLE...TOMPKINSVILLE...EDMONTON...BURKESVILLE...LESLIE...
ADAIRVILLE...GAMALIEL...FOUNTAIN RUN AND MITCHELLVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3665 8641 3663 8656 3665 8659 3665 8698
      3667 8698 3715 8550 3685 8522 3681 8523
      3662 8580
TIME...MOT...LOC 2013Z 000DEG 16KT 3706 8536 3657 8674

KJD
Special weather statement, May 26, 3:15 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 PM EDT THU MAY 26 2016

KYZ054-064>067-077-078-262045-
ADAIR-RUSSELL-CASEY-GREEN-LINCOLN-MARION-TAYLOR-
415 PM EDT THU MAY 26 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL RUSSELL...
SOUTHEASTERN MARION...CASEY...SOUTHEASTERN GREEN...LINCOLN...ADAIR
AND EASTERN TAYLOR COUNTIES...

AT 415 PM EDT/315 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 11 MILES NORTH OF LIBERTY TO 6 MILES
SOUTH OF COLUMBIA...AND MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LIBERTY...COLUMBIA...JAMESTOWN...RUSSELL SPRINGS...CRAB ORCHARD...
HUSTONVILLE...MONTPELIER...ROYVILLE...DUNNVILLE AND FEATHERSBURG.

LAT...LON 3690 8527 3692 8523 3693 8529 3713 8548
      3755 8509 3748 8445 3745 8446 3712 8490
      3710 8490 3687 8519 3689 8524 3685 8522
TIME...MOT...LOC 2015Z 291DEG 27KT 3749 8493 3701 8528

KJD
Local storm report, May 26, 3:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
432 PM EDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     FLASH FLOOD      1 N HORSE CAVE          37.18N 85.91W
05/26/2016                   HART               KY   BROADCAST MEDIA

            REPORT OF PEOPLE TRAPPED IN THE HIDDEN RIVER
            CAVE SYSTEM. SEARCH AND RESCUE TEAMS
            DISPATCHED.

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 12:46 PM CDTSpecial Weather StatementLMKGrayson29 min
May 26, 12:47 PM CDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio28 min
May 26, 12:56 PM CDTSpecial Weather StatementLMKBreckinridge34 min
May 26, 1:18 PM CDTSpecial Weather StatementLMKEdmonson, Logan, Warren27 min
May 26, 1:41 PM CDTSpecial Weather StatementLMKHardin, Hart, Larue, Nelson34 min
May 26, 1:47 PM CDTSpecial Weather StatementLMKButler, Logan, Warren28 min
May 26, 1:49 PM CDTAreal Flood AdvisoryLMKButler, Edmonson, Logan, Warren3 hr
May 26, 1:49 PM CDTSpecial Weather StatementLMKFranklin, Henry, Shelby41 min
May 26, 1:57 PM CDTSevere Thunderstorm WarningLMKGreen, Hardin, Hart, Larue33 min
May 26, 2:07 PM CDTFlash Flood WarningLMKButler, Logan, Simpson, Warren3 hr
May 26, 2:09 PM CDTSpecial Weather StatementLMKLogan36 min
May 26, 2:20 PM CDTSpecial Weather StatementLMKBarren, Hart, Simpson, Warren25 min
May 26, 2:29 PM CDTSpecial Weather StatementLMKGreen, Marion31 min
May 26, 2:44 PM CDTSpecial Weather StatementLMKAllen, Barren, Metcalfe, Simpson31 min
May 26, 2:49 PM CDTSpecial Weather StatementLMKTaylor26 min
May 26, 3:13 PM CDTSpecial Weather StatementLMKAllen, Barren, Cumberland, Metcalfe, Monroe, Simpson32 min
May 26, 3:15 PM CDTSpecial Weather StatementLMKAdair, Casey, Lincoln, Russell30 min
May 26, 3:20 PM CDTAreal Flood AdvisoryLMKBarren, Edmonson, Hart, Metcalfe, Warren115 min
May 26, 3:26 PM CDTAreal Flood AdvisoryLMKAdair, Casey, Green, Metcalfe, Russell, Taylor3 hr
May 26, 3:27 PM CDTAreal Flood AdvisoryLMKAllen, Logan, Simpson, Warren3 hr
May 26, 6:05 PM CDTAreal Flood WarningLMKLogan, Simpson, Warren3 hr

Nearby

Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.